# SDR 96FDEA01448

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11
- Aircraft serial: 48459
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Condition: Corroded
- Location: Ws 782-827
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6047.  RIGHT WING TOP TE PANEL OUTBOARD OF NR 5 SPOILER BULGING AT AFT SPAR STA XORS 782 - 827.  SUBJECT CORROSION HAS BEEN REMOVED, AREA TREATED AND PAINTED PER 51-21-01.
